# SDR 97ZZZX3898

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4855V
- Make and model: Blanca 1730
- Aircraft serial: 30109
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fabric
- Part number: STCSA1008WE
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECOVERED 9/90.  HANGARED UNTIL 5/97.  HAIL STORM PUNCHED HOLES IN ALL FABRIC COVERED SURFACES.  SAME MODEL AIRCRAFT WITH 23 YEAR OLD FABRIC HAD NO HOLES AND WAS PARKED ALONG SIDE.  FABRIC APPEARS TO BE WEAK, BUT PUNCH TEST INDICATES GOOD CONDITION.  PAINT IS DARK IN COLOR.  RECOMMEND REVIEW BY STC HOLDER.
